MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 40MM F/IM NAIL-STER; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 40MM F/IM NAIL-STER; SCREW,FIXATION,BONE
Model Number 04.005.530S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a femur fracture procedure using retrograde femoral nail.During the procedure, an incorrect protection sleeve was used and the screws missed the nail leaving a small hole in the nail.The screws were removed.The surgeon inserted the correct protection sleeve, drilled and inserted screws.There was a five (5) minute surgical delay.The procedure outcome is unknown.There was no patient harm.This complaint involves four (4) devices.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 40mm f/im nail-ster.This is report 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6: the complaint device are not available to return for investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 40MM F/IM NAIL-STER
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10171983
Report Number2939274-2020-02894
Device Sequence Number1762510
Product Code HWC
UDI-Device Identifier10886982085993
UDI-Public(01)10886982085993
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.530S
Device Catalogue Number04.005.530S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date07/03/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11.0MM/8.0MM PROTECTION SLEEVE 188MM FOR ASLS; 12MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/360MM; 5.0MM TI LOCKING SCREW W/T25 STRDRV 58MM F/IM NAIL
Outcome Attributed to Adverse Event Required Intervention;